# SDR DALA2022113007670

- Difficulty date: November 28, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,790 hours, 22,561 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 36 SEAT EMERGENCY LIGHT WAS INOPERATIVE.   FOUND A DAMAGED WIRE UNDER SEAT 36A. SPLICED THE WIRE IAW SWPM 20-30 . OPS CHECKED GOOD.
